A class of orthogonal polynomials of a new typeReportar como inadecuado




A class of orthogonal polynomials of a new type - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 6 1983, Issue 1, Pages 171-180

S.N. Bose Institute of Physical Sciences, University of Calcutta, 92, Acharya Prafulla Chandra Road, Calcutta 700009, India

Received 19 June 1982

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The purpose of this paper is to study a class of polynomials Fnmx,λ,ν associated with a class of m differential equations, where λ is fixed, n is a variable parameter, m is fixed positive integer and ν is a non-negative integer




Autor: M. Dutta and Kanchan Prabha Manocha

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados